Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bernstein inequalities for a class of random variables


Author: M. Schmuckenschlaeger
Journal: Proc. Amer. Math. Soc. 117 (1993), 1159-1163
MSC: Primary 60E15
DOI: https://doi.org/10.1090/S0002-9939-1993-1150654-6
MathSciNet review: 1150654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a deviation inequality for sums of i.i.d. random variables.


References [Enhancements On Off] (What's this?)

  • [BLM] J. Bourgain, J. Lindenstrauss, and V. D. Milman, Minkowski sums and symmetrizations, Lecture Notes in Math., vol. 1317, Springer, New York, 1986/1987. MR 950975 (89g:46025)
  • [H] W. Hoeffding, Probability inequalities for sums of bounded random variables, J. Amer. Statist. Assoc. 58 (1963), 13-20. MR 0144363 (26:1908)
  • [MS] V. D. Milman and G. Schechtman, Asymtotic theory of finite dimensional normed spaces, Lecture Notes in Math., vol. 1200, Springer, New York, 1986. MR 856576 (87m:46038)
  • [P] V. V. Petrov, Sums of independent random variables, Springer, New York, 1975. MR 0388499 (52:9335)
  • [SZ] G. Schechtman and J. Zinn, On the volume of the intersection of two $ L_p^n$ balls, Proc. Amer. Math. Soc. 110 (1990), 217-224. MR 1015684 (91c:46027)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60E15

Retrieve articles in all journals with MSC: 60E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1150654-6
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society